# SDR O2GA2016011450702

- Difficulty date: January 14, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N507UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 8,627 hours, 6,224 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 66601611420
- Condition: Defective
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL370, PITCH TRIM ANNUNCIATOR ILLUMINATED.  DISCONNECTED AUTOPILOT & MANUAL TRIM WAS INOPERATIVE.  EMER CHECKLIST FOLLOWED, DIVERTED.  ON DESCENT 10,000 FT, TRIM WORKED NORMAL.  LANDING WAS UNEVENTFUL.  REPLACED THE LT & RT ELEVATOR TRIM ACTUATORS.  SUCCESSFUL OPERATIONAL CHECKS PERFORMED & ACFT WAS RTS.
